# SDR REXA2015080200766

- Difficulty date: August 2, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 19,088 hours, 12,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP LIGHTING ON 12 CD CAME UNGLUED.  SECURED EMERGENCY LIGHT STRIP IAW AMM 25-25-00.
